MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. 3 LESION NT1100 PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

ST. JUDE MEDICAL, INC. 3 LESION NT1100 PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-NT-1100
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the generator would not complete the lesion and the case was cancelled.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported output problem and subsequent cancellation remains unknown.
 
Event or Problem Description
During a right l3, l4 medial branch and l5 dorsal ramus radiofrequency neurotomy procedure, the generator would not complete the lesion and the case was cancelled with no consequences to the patient.The procedure has been rescheduled.

Brand Name
3 LESION NT1100 PAIN MANAGEMENT RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key12599651
Report Number2184149-2021-00313
Device Sequence Number3269729
Product Code GXD
UDI-Device Identifier05415067022370
UDI-Public05415067022370
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K052878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-NT-1100
Device Catalogue NumberRFG-NT-1100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR